Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

HIV Drug ResistanceHIV Drug Resistance
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Drug side effects
Jul 24, 2004

I just asked another question regarding my husband and his meds. My other question is, he also has MAI and is on meds for that, which are Mycobutin, Ethambutol and Biaxin. Can these meds affect his liver also? I really admire your work, this website is so great!

Response from Dr. Sherer

Thank you for your kind remarks.

Yes, each of those drugs can affect the liver, with Mycobutin being the most likely. However, the overall chance of liver toxicity with these drugs alone is small. The best answer to this question will come from his doctor, who is monitoring the effect of these and other medications on his liver periodically.

As always, the best way to answer these questions is to take them to your husband's doctor.


Previous
viramune to sustiva
Next
Effects of drugs on liver

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement